Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 947085, 15 pages
http://dx.doi.org/10.1155/2012/947085
Research Article

A Posteriori Error Estimates for the Generalized Overlapping Domain Decomposition Methods

Department of Mathematics, Badji Mokhtar University, B.P. 12, Annaba 23000, Algeria

Received 8 June 2012; Revised 18 September 2012; Accepted 21 November 2012

Academic Editor: Malgorzata Peszynska

Copyright © 2012 Hakima Benlarbi and Ahmed-Salah Chibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hakima Benlarbi and Ahmed-Salah Chibi, “A Posteriori Error Estimates for the Generalized Overlapping Domain Decomposition Methods,” Journal of Applied Mathematics, vol. 2012, Article ID 947085, 15 pages, 2012. https://doi.org/10.1155/2012/947085.